# SDR DALA2015121407569

- Difficulty date: December 13, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 38,900 hours, 26,285 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Damaged
- Location: Bs 160-200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOLING DAMAGE TO CUSP MEMBRANE BS 160-200 L1 ENTRY DOOR.  ACCOMPLISHED REPAIR IAW PRI 542148-14, REV 0, JOB COMPLETE PENDING FINAL ER/A.
